# SDR SIMA200413801

- Difficulty date: May 12, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 14521325117
- Part serial: 145117
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 3954 - THUMPING NOISE LOUD AND ABRUPT COMING FROM GEAR AREA.  LOWERED GEAR AND NOISE WENT AWAY, DECLARED EMERGENCY LANDED SAFELY.  DURING TAXI TO MAINTENANCE, RECEIVED ELECTRICAL EMERGENCY ABNORMAL MESSAGE.  FOUND NR 2 BATTERY SWITCH INTERNALLY SHORTING IN GROUND CAUSING INTERMITTENT RAPID BUS SWITCHING RESULTING IN VARIOUS EICAS MESSAGES INCLUDING LEGU AIR GROUND FAULTS.  REMOVED AND REPLACED ELECTRICAL CONTROL PANEL 22ETC.  OPS CHECK GOOD IAW W/M 24-30 AND 24-61.  AIRCRAFT RETURNED TO SERVICE.  (M)
